# SDR FDEA200905081577

- Difficulty date: May 8, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 19,231 hours, 10,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK ADAPTER AT FRAME 41; RBL 32 TO 36 IS CRACKED.  REMOVED AND REPLACED SEAT TRACK ADAPTER REF A300-600 SRM 51-40-21; PG 7.  NEW SEAT TRACK ADAPTER RECEIVED, PO 654405.
